Cytogenetic characteristics of the round goby Neogobius melanostomus (Pallas, 1814) (Teleostei: Gobiidae: Benthophilinae)

Konrad Ocalewicz , Mariusz Sapota

Abstract

n/a
Author Konrad Ocalewicz (FOG / IO / DMBE)
Konrad Ocalewicz,,
- Department of Marine Biology and Ecology
, Mariusz Sapota (FOG / IO / DMBE)
Mariusz Sapota,,
- Department of Marine Biology and Ecology
Journal seriesMarine Biology Research, ISSN 1745-1000, (A 25 pkt)
Issue year2011
Vol7
No2
Pages195-201
Keywords in Englishchromosomes, evolution, fish, invasive species, round goby
DOIDOI:10.1080/17451000.2010.489613
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2011 = 1.055 (2) - 2011=1.219 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back